# SDR DL72L972075

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON O/B FLANGE OF NOSE WHEEL WELL SIDE PANEL T-CHORD RT WALKWAY BEAM AFT OF STA 312 AND 344.  CLEANED CORROSION WITHIN LIMITS PER SRM 53-10-4 FIG 7.  TREATED AND PAINTED REWORKED AREAS.
